MathSciNet Relay Station
MathSciNet bibliographic data
MR2780286 54H25 (54C60 91A10 91B52)
Al-Homidan, Suliman; Ansari, Qamrul Hasan Fixed point theorems on product topological semilattice spaces, generalized abstract economies and systems of generalized vector quasi-equilibrium problems. Taiwanese J. Math. 15 (2011), no. 1, 307–330.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement